Finding the radical of an algebra of linear transformations

A.M. Cohen, G. Ivanyos, D.B. Wales

Research output: Contribution to journalArticleAcademicpeer-review

19 Citations (Scopus)

Abstract

We present a method that reduces the problem of computing the radical of a matrix algebra over an arbitrary field to solving systems of semilinear equations. The complexity of the algorithm, measured in the number of arithmetic operations and the total number of the coefficients passed to an oracle for solving semilinear equations, is polynomial. As an application of the technique we present a simple test for isomorphism of semisimple modules.
Original languageEnglish
Pages (from-to)177-193
Number of pages17
JournalJournal of Pure and Applied Algebra
Volume117-118
DOIs
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Finding the radical of an algebra of linear transformations'. Together they form a unique fingerprint.

Cite this